MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384232
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
A nurse found a puddle of iv fluid on the floor and noticed the single lumen picc was no longer completed/connected to the insertion site (right forearm).Picc was still in-situ, but upon inspection, rn noticed that the picc had snapped/detached further up.Md attended to remove picc and confirmed the entirety of the picc had been removed.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.One used sample was returned to argon from the customer.A visual inspection was performed on the returned product.Breakage was confirmed just below the silicone inverted triangle beneath the silicone oval disc.The catheter fractured at a region likely subjected to bending and tensile forces during use.Due to material and visual limitations, the fracture mode could not be definitively characterized; however, based on the fracture location and available information, the most probable cause is mechanical stress applied to the catheter during use at a localized stress concentration point.The investigation did not identify any manufacturing issues associated with this lot.The observed damage is consistent with mechanical forces experienced during clinical use.No corrective actions are required at this time.Additional information provided in d.9., h.3., h.6.And h.10.

Brand Name
FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23677465
Report Number0001625425-2025-01149
Device Sequence Number8846042
Product Code LJS
UDI-Device Identifier00886333209750
UDI-Public(01)00886333209750(17)260509(10)11478296
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model Number384232
Device Lot Number11478296
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date11/30/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown